International Journal of Partial Differential Equations and Applications ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea
Editor-in-chief: Mahammad Nurmammadov
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Uniqueness of a Chemotaxis System Influenced by Cancer Cells
International Journal of Partial Differential Equations and Applications. 2020, 7(1), 1-7. DOI: 10.12691/ijpdea-7-1-1
Pub. Date: March 04, 2020
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Problem of Pursuit Game with Various Constraints on Controls of Players
International Journal of Partial Differential Equations and Applications. 2019, 6(1), 13-17. DOI: 10.12691/ijpdea-6-1-2
Pub. Date: November 15, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analyzing the Stock Market Using the Solution of the Fractional Option Pricing Model
International Journal of Partial Differential Equations and Applications. 2019, 6(1), 1-12. DOI: 10.12691/ijpdea-6-1-1
Pub. Date: May 02, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Another Type of Transform Called Rangaig Transform
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 42-48. DOI: 10.12691/ijpdea-5-1-6
Pub. Date: December 19, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimization of Wealth Investment Strategies for a DC Pension Fund with Stochastic Salary and Extra Contributions
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 33-41. DOI: 10.12691/ijpdea-5-1-5
Pub. Date: December 16, 2017